# SDR REXA2018040200266

- Difficulty date: April 2, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 25,478 hours, 16,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 67040502
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVEING THE BS 280 FLOORBEAM,  FOUND CORROSION ON THE RT WEB.  REPAIRED THE WEB IAW SRM 53-11-00, 51-42-06, 51-42-13, 51-42-10, 51-25-16, AND REO 670-53-11-594.
